# SDR SWIA201332883

- Difficulty date: February 16, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,192 hours, 39,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY ENTRANCE LIGHT BURNED OUT.  (FLT 5346)  RELAMPED EMERGENCY LIGHT.
